# SDR UPS98825862

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5649028
- Condition: Corroded
- Location: Bs 35-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERNAL DOUBLER HAS HEAVY CORROSION O/B OF LONGERON 30R BETWEEN FS 35 TO 55.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW DWG 5649028 AND SRM 51-1-20.
